Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

23b weeks pregnant, itching all over the body, intense at night, udiliv300, swelling of liver, non-functional gall-balder, effect of medicine on fetus

Hi! im 23 weeks pregnant and im suffering from itching all over the body ,it gets intense at night. Doctor advise me to take udiliv300 one tablet at night because my liver is swelled and gall bladder is not working well.i want to know that is this problem effect my baby,s growth or in anyway. Thanks
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, just stop taking the Udiliv tab, your itching problem could be due to this, again it is not good to take such medicine during the pregnancy, for the swelling of liver and non-functional gall bladder, the Udiliv is questionable, hope this information helps you have good day.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor